# SDR DALA1027930663

- Difficulty date: October 17, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 64,589 hours, 29,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH  LIGHT AT SEAT 32DEF INOPERATIVE.  MAINTENANCE RECONNECTED A  WIRE.  OPERATIONAL CHECK WAS GOOD.  (2010-D1252) (DL757102857)
